# SDR VTZA990068

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND OVERHEAD EMERGENCY CABIN LIGHT INOPERATIVE.  AIRCRAFT STAYED AT GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RELAMPED EMERGENCY LIGHT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE. (M)
